# SDR FDEA201102170596

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: 2214086523
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FWD MOUNT MATING SURFACE FOUND WITH CORROSION.  CORROSION REMOVED AS PER SRM 51-74-10 REV 74 AND FOUND EXCEEDED LIMITS PER SRM 54-51-81 FIGURE 104 REV 74.  MATERIAL ORIGINAL THICKNESS = 0.780", MATERIAL REMOVED = 0.018", MATERIAL   REMAINING = 0.762".    COMPLIED WITH E.A. 6-5450-14257, PYLONS - PYLONS STRUCTURE - PYLON NR 2 LT/RT ENGINE MOUNT CORROSION ON BASE PLATE UPPER AND LOWER SURFACES - RSC.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
